# SDR C2XA01IA060

- Difficulty date: January 27, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12036136001
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR OUTBOARD AFT GEAR DOOR HAD A BROKEN AFT HINGE BRACKET.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED HINGE BRACKET, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
